# SDR USAA061182

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 16,853 hours, 16,853 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SHEAR TIE AT FRAME 69, SEVERAL SPOTS OF 1 INCH DIA CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11; CORR TASK JA-260-53500, DEFECT SIZE: 1 INCH DIA, SEVERAL SPOTS.
